MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) WRKSTN, 9732585, STLTHSTN INAV II; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) WRKSTN, 9732585, STLTHSTN INAV II; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number I7
Medical Device Problem Codes No Display/Image (1183); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/02/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.On 05/02/2016 a medtronic representative performed a navigation system check-out, software and instruments areas passed.Hardware test failed.Camera was not responding.Return requested.Medtronic investigation of returned suspect device finds that the positioning sensor unit (psu) was received poorly packaged and has many scratches on the housing and lenses.The psu passed an aak test at.11 mm with a passing threshold of.60 mm but reported a high line separation of 2.98 mm.The psu is not usable as is.Electrical failure.Hardware investigation was completed.This issue was found related to a hardware issue and was documented in a medtronic hardware anomaly tracking database.
 
Event or Problem Description
A medtronic representative reported a navigation system camera that was not showing status, power or any type of communication.The camera was not responding to the navigation system properly.No further details regarding the behavior, or specifically when it occurred, were provided.There was no patient present when this issue was identified.

Brand Name
WRKSTN, 9732585, STLTHSTN INAV II
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6324444
Report Number1723170-2017-00691
Device Sequence Number16302446
Product Code HAW
UDI-Device Identifier00613994110831
UDI-Public00613994110831
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 02/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI7
Device Catalogue Number9732585
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2017
Initial Report FDA Received Date02/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1